# SDR 2005FA0000242

- Difficulty date: November 15, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N20NK
- Make and model: Beech 300BEECH
- Aircraft serial: FA51
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 99036H7853
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INNER PLY OF WINDSHIELD SHATTERED AT 29,000, -38 DEGREES C., RT HAND POSITION.  THEN 8-10 SECONDS LATER LT WINDSHIELD SHATTERED.  RECOMMEND SUBSEQUENT SCHEDULED WINDSHIELD RETORQUES BEING CAREFULLY PERFORMED TO ENSURE ORIGINAL CONTOUR OF WS INSTALLATION IAW KIT 101-50433 IS NOT ALTERED RESULTING IN STRESS LOCATIONS IN WINDSHELL FRAME.  (NM13200500756) (NM13200501246) (K)
